# SDR CA061211009

- Difficulty date: December 9, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 15,709 hours
- Engine: Cfmint CFM567B22
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481014
- Part serial: 01004N4953
- Condition: Cracked
- Location: Cockpit
- Part time: 19,028 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WINDOW FLT COMPARTMENT DELAMINATED, CRACKED NR 2 LT DESCENDED TO FL210 + INC CABIN ALT TO 9000 FT, WHICH GAVE US A CABIN DIFF OF 3.6 PSI.  CAPT`S NR 2 SLIDING WINDOW REPLACED IAW AMM 56-12-11, GND CHECKED SERVICABLE. COCKPIT WINDOW FAILURES ARE PART OF A SAFETY RELATED SERVICE PROBLEM SRP 56-0018 WITH MFG.  ICA ISSUANCE IS AWAITED FOR PERMANENT RECOMMENDED ACTION. (TC NR 20061211009)
